# SDR ASAA2019122733711

- Difficulty date: December 23, 2019
- Submitted: December 28, 2019
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 7861
- Aircraft time: 6,774 hours, 1,881 cycles
- Engine: Cfmint LEAP1A33
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D0003106800100D
- Condition: Damaged
- Location: Nr 1 Fan Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH WING ANTI-ICE SELECTED ON ECAM FOR AIR ENG 1 BLEED LOW TEMP.   GROUNDED - YES. BEGAN TSM 36-11-00-810-805-A. FOUND SHEARED SCREW AND WORN / DAMAGED ROD ON FAN AIR VALVE. FOUND ROUNDED OUT BOLT HOLES ON DUCT ASSY & DAMAGED SEAL PLATE ON DUCT. REMOVED FAV AND DUCT PER AMM 36-11-54 K.R.23267. CONTINUED ON LOG PAGE 8057927 ITEM 3
